Extension of the spectral theorem of E. V. Scepin to completely regular spaces
Doklady Akademii Nauk, Tome 233 (1977) no. 3, pp. 265-268 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1977_233_3_a0,
     author = {A. V. Arkhangel'skii},
     title = {Extension of the spectral theorem of {E.} {V.~Scepin} to completely regular spaces},
     journal = {Doklady Akademii Nauk},
     pages = {265--268},
     year = {1977},
     volume = {233},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_3_a0/}
}
TY  - JOUR
AU  - A. V. Arkhangel'skii
TI  - Extension of the spectral theorem of E. V. Scepin to completely regular spaces
JO  - Doklady Akademii Nauk
PY  - 1977
SP  - 265
EP  - 268
VL  - 233
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1977_233_3_a0/
LA  - ru
ID  - DAN_1977_233_3_a0
ER  - 
%0 Journal Article
%A A. V. Arkhangel'skii
%T Extension of the spectral theorem of E. V. Scepin to completely regular spaces
%J Doklady Akademii Nauk
%D 1977
%P 265-268
%V 233
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1977_233_3_a0/
%G ru
%F DAN_1977_233_3_a0
A. V. Arkhangel'skii. Extension of the spectral theorem of E. V. Scepin to completely regular spaces. Doklady Akademii Nauk, Tome 233 (1977) no. 3, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1977_233_3_a0/